# SDR SWAA2025031092771

- Difficulty date: February 3, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STUB LOCATED ON BS 294.5 AT LEVEL STR 17R AT PASSENGER CABIN 2025-110507<[01] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE 16-JUL-25 WAS USED ON STEP 4;[02] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE 16-JUL-25 WAS USED ON STEP 6;[03] REPAIRED FRAME STUB LOCATED ON BS 294.5 AT LEVEL STR 17R AT PASSENGER CABIN B737-700 SRM 53-10-15-2R-7 AND DRAWING 141A8370 REV: D SEE INDIVIDUAL SIGNOFF BELOW;[04] REPAIRED FRAME STUB LOCATED ON BS 294.5 AT LEVEL STR 17R AT PASSENGER CABIN B737-700 SRM 53-10-15-2R-7 AND DRAWING 141A8370 REV: D SEE INDIVIDUAL SIGNOFF BELOW. CERTIFIED AS RII.
